# SDR CALA2024112101222

- Difficulty date: November 18, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 82,733 hours, 36,032 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[LEVEL 0 CHRONIC]-AFT CARGO DOOR IND-DUE TO HISTORY, PLS CHK THE ADJUSTMENT OF THE 34WV PROX SWITCH AND DOOR LATCHING MECHANISM PER AMM 52-32-00-720-001-A.THE PROX SWITCH INDUCTANCE CAN ALSO BE VERIFIED PER AMM 32-31-73-820-008-A TO CHECK CORRECT NEAR AND FAR TARGET READINGS.ADJUST SWITCH AS REQUIRED.
